# SDR MASA20211221639

- Difficulty date: December 21, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL600*
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Part number: CC67012000301
- Part serial: NA
- Condition: None
- Location: Lh Wing Le Edge
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH WING L/E SLAT 1 T/E WEDGE WAS FOUND WITH AN EXISTING DAMAGE BLENDOUT.AT THE AFT EDGE, BETWEEN SLAT TRACK 1-2 AND SLAT TRACK 1-3. PERFORMED PERMANENT REPAIR IAW CRJ7/9 SRM 51-00-00, 51-21-16, AND 51-13-02 TABLE 1. DEFECT LOCATION: LH WING LEADING EDGE SLAT NO. 1 T/E WEDGE
